hrvatski jezikClear Cookie - decide language by browser settings

Browse by Author RBI

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Dominović, Iva; Dutour Sikirić, Mathieu; Marguš, Marija; Bakran-Petricioli, Tatjana; Petricioli, Donat; Geček, Sunčana; Ciglenečki-Jušić, Irena (2023) Deoxygenation and stratification dynamics in a coastal marine lake. Estuarine, Coastal and Shelf Science, 291 (108420). ISSN 0272-7714

Jelić Mrčelić, Gorana; Jurić, Majda; Supić, Nastenjka; Dutour Sikirić, Mathieu (2023) The impact of LNG offshore terminal on sea temperature and sea currents in the northern Adriatic Sea. Mediterranean Marine Science, 24 (2). pp. 299-313. ISSN 1108-393X

Abdolali, Ali; Hesser, Tyler J.; Anderson Bryant, Mary; Roland, Aron; Khalid, Arslaan; Smith, Jane; Ferreira, Celso; Mehra, Avichal; Dutour Sikirić, Mathieu (2022) Wave Attenuation by Vegetation: Model Implementation and Validation Study. Frontiers in built environment, 8 . ISSN 2297-3362

Abdolali, Ali; Roland, Aron; Van Der Westhuysen, Andre; Meixner, Jessica; Chawla, Arun; Hesser, Tyler; Smith, Jane; Dutour Sikirić, Mathieu (2020) Large-scale Hurricane Modeling Using Domain Decomposition Parallelization and Implicit Scheme Implemented in WAVEWATCH III Wave Model. Coastal Engineering, 157 . ISSN 0378-3839

Orlović-Leko, Palma; Vidović, Kristijan; Ciglenečki, Irena; Omanović, Dario; Dutour Sikirić, Mathieu; Šimunić, Ivan (2020) Physico-Chemical Characterization of an Urban Rainwater (Zagreb, Croatia). Atmosphere, 11 (2). ISSN 2073-4433

Dutour Sikirić, Mathieu; Garber, Alexey (2020) Periodic Triangulations of Zn. Electronic journal of combinatorics, 27 . pp. 1-19. ISSN 1077-8926

Dutour Sikirić, Mathieu (2019) The hypermetric cone and polytope on graphs. Chebyshevskii Sbornik, 20 (2). pp. 161-168. ISSN 2226-8383

Dutour Sikirić, Mathieu; Janeković, Ivica; Tomažić, Igor; Kuzmić, Milivoj; Roland, Aron (2015) Comparison of ALADIN and IFS model wind speeds over the Adriatic. Acta Adriatica, 56 (1). pp. 67-82. ISSN 0001-5113

Dutour Sikirić, Mathieu; Hulek, Klaus; Schuermann, Achill (2015) Smoothness and singularities of the perfect form and the second Voronoi compactification of Ag. Algebraic Geometry, 2 (5). pp. 642-653. ISSN 2214-2584

This list was generated on Sat May 18 02:27:38 2024 UTC.
Contrast
Increase Font
Decrease Font
Dyslexic Font
Accessibility